# SDR USAA041017

- Difficulty date: November 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Part time: 17,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - CABIN FLOOR SUPPORT, 3 INCH X 1 INCH X .040 INCH DEEP, CORROSION; LEVEL 2; TASK NR JA-220-53500, FR 16, Y1292, MAIN CABIN FLOOR SUPPORT.  INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 53-11-15, FIG 203.
